Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 59, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Nov 10, 2008, 3:47 PM CST for Erath County, Hood County, Texas. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 10, 2008, 3:47 PM CST (21:47 UTC)
- Expired
- Nov 10, 2008, 4:15 PM CST
- In force
- 28 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Erath County, TX, Hood County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 71 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 3:54 PM CST | HAIL 1 | Lipan, TX | LASTED APPROXIMATELY 5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 12:25 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 102147
TORFWD
TXC143-221-102215-
/O.NEW.KFWD.TO.W.0059.081110T2147Z-081110T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CST MON NOV 10 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 PM CST
* AT 347 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 6 MILES SOUTHWEST OF LIPAN..MOVING EAST AT 35
MPH.
* THE TORNADO WILL BE NEAR...
LIPAN BY 355 PM CST...
OAK TRAIL SHORES BY 410 PM CST...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3252 9818 3252 9807 3251 9806 3255 9806
3256 9805 3255 9766 3245 9789 3239 9817
3250 9825
TIME...MOT...LOC 2147Z 255DEG 29KT 3247 9810
$$
82/JLD3 follow-up statements
000
WWUS54 KFWD 102156
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CST MON NOV 10 2008
TXC143-221-102215-
/O.CON.KFWD.TO.W.0059.000000T0000Z-081110T2215Z/
HOOD TX-ERATH TX-
355 PM CST MON NOV 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR NORTH
CENTRAL ERATH AND NORTHWESTERN HOOD COUNTIES...
AT 355 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED ON THE SOUTH SIDE OF
LIPAN...MOVING NORTHEAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
OAK TRAIL SHORES BY 415 PM CST...
HAIL UP TO THE SIZE OF GOLFBALLS CAN ALSO BE EXPECTED FROM THIS
STORM.
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3252 9807 3251 9806 3256 9805 3255 9766
3245 9789 3240 9813 3251 9814
TIME...MOT...LOC 2155Z 247DEG 19KT 3248 9804
$$000
WWUS54 KFWD 102206
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CST MON NOV 10 2008
TXC143-102216-
/O.CAN.KFWD.TO.W.0059.000000T0000Z-081110T2215Z/
ERATH TX-
406 PM CST MON NOV 10 2008
...THE TORNADO WARNING FOR NORTH CENTRAL ERATH COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3251 9805 3254 9805 3255 9803 3255 9766
3246 9788 3245 9801 3249 9805
TIME...MOT...LOC 2206Z 249DEG 19KT 3250 9797
$$
TXC221-102215-
/O.CON.KFWD.TO.W.0059.000000T0000Z-081110T2215Z/
HOOD TX-
406 PM CST MON NOV 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR
NORTHWESTERN HOOD COUNTY...
AT 406 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 9 MILES WEST OF OAK
TRAIL SHORES...MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
OAK TRAIL SHORES BY 415 PM CST...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3251 9805 3254 9805 3255 9803 3255 9766
3246 9788 3245 9801 3249 9805
TIME...MOT...LOC 2206Z 249DEG 19KT 3250 9797
$$000
WWUS54 KFWD 102216
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CST MON NOV 10 2008
TXC221-102226-
/O.EXP.KFWD.TO.W.0059.000000T0000Z-081110T2215Z/
HOOD TX-
416 PM CST MON NOV 10 2008
...THE TORNADO WARNING FOR NORTHWESTERN HOOD COUNTY EXPIRES AT 415 PM
CST...
AT 416 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...HAIL UP TO HALF INCH...AND GUSTY
WINDS TO 50 MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3251 9805 3254 9805 3255 9803 3255 9766
3246 9788 3245 9801 3249 9805
TIME...MOT...LOC 2206Z 249DEG 19KT 3250 9797
$$
82/JLDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 10, 3:27 PM CST, 20 minutes earlier.
Area forecast discussion, Nov 10, 3:27 PM CST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 327 PM CST MON NOV 10 2008 .DISCUSSION... COMPLEX FORECAST SITUATION HEADED INTO THIS EVENING AND TONIGHT WITH WARM FRONT DRAPED ACROSS THE SOUTHWEST HALF OF THE CWA THIS EVENING AND STRONG UPPER LOW MOVING THROUGH THE SOUTHERN PLAINS. LATEST SURFACE ANALYSIS SUGGESTS THAT EFFECTIVE WARM FRONT LIES NEAR THE SURFACE LOW IN THE TEXAS PANHANDLE TO WICHITA FALLS TO HILLSBORO TO NEAR BEAUMONT ON THE TEXAS COAST. 18Z NAM HAS A GOOD HANDLE ON THE INSTABILITY ACROSS THE CWA...ALTHOUGH IT IS A LITTLE FAR EAST WITH THE WARM FRONT. W/V IMAGERY SHOWS TRAILING S/W MOVING INTO FAR WEST TEXAS ATTM...AND THIS WILL MOVE INTO CENTRAL TEXAS OVER THE NEXT SEVERAL HOURS HELPING SUSTAIN SYNOPTIC LIFT ACROSS THE AREA. LATEST RUNS OF THE GFS/NAM INDICATE THAT UPPER JET MAX WILL ALSO IMPINGE ON THE AREA THIS EVENING INCREASING THE DIVERGENT FLOW ALOFT. ONGOING ACTIVITY SHOULD CONTINUE INTO THE EVENING AND BECOME INCREASINGLY ELEVATED AS STORMS MOVE EAST OF THE WARM FRONT PARTICULARLY ACROSS THE NORTHERN COUNTIES. HAIL WOULD BE PRIMARY THREAT IN THESE AREA. FARTHER SOUTH...SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE IN COVERAGE AS UPPER LIFT INCREASES THIS EVENING. AREAS PRIMARILY SOUTH AND WEST OF A BRECKENRIDGE TO ATHENS LINE WILL HAVE THE GREATEST DAMAGING WIND AND TORNADO THREAT INTO THE NIGHTTIME HOURS. SURFACE BASED INSTABILITY OF 500-750J/KG COMBINED WITH STRONG LOW LEVEL SHEAR WILL CONTINUE TO SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. IN ADDITION...WITH PWS IN EXCESS OF 1.5 INCHES...SOME OVERNIGHT HEAVY RAINFALL WILL ALSO BE POSSIBLE IN AREAS WHERE TRAINING OCCURS. ACTIVITY WILL LINGER AROUND...PRIMARILY ACROSS THE EASTERN HALF OF THE CWA ON TUESDAY AND INTO TUESDAY NIGHT. HAVE ALSO RETAINED SOME LOW POPS INTO WEDNESDAY AS LINGERING TROF WILL BE SLOW TO MOVE OUT OF SOUTHERN TEXAS. BEYOND MIDWEEK...HAVE KEPT THE FORECAST DRY. A FRONT WILL MOVE THROUGH THE AREA BY THE WEEKEND WITH MUCH COOLER TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 78 55 73 53 / 80 30 20 20 10 WACO, TX 63 81 55 78 54 / 80 60 30 20 10 PARIS, TX 52 69 51 68 47 / 90 50 20 20 10 DENTON, TX 57 78 52 70 51 / 80 30 20 20 10 MCKINNEY, TX 57 76 54 70 47 / 90 40 20 20 10 DALLAS, TX 60 78 55 73 53 / 80 40 20 20 10 TERRELL, TX 60 77 57 74 51 / 90 50 30 20 10 CORSICANA, TX 62 76 57 73 51 / 90 70 40 20 10 TEMPLE, TX 63 80 57 78 53 / 80 70 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 10, 2:25 PM CST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 225 PM CST MON NOV 10 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 225 PM CST MON NOV 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS TO 60 MPH ARE POSSIBLE SOUTHWEST OF A BOWIE...TO FORT WORTH...TO PALESTINE LINE THROUGH MID-EVENING. STRONG UPPER LEVEL ENERGY AND A SLOW...NORTH- MOVING WARM FRONT WILL BE THE MAIN COMPONENTS FOR THE SEVERE WEATHER THREAT ACROSS THIS AREA... WITH STORM ROTATION AND LOCALIZED TORNADIC POTENTIAL THE GREATEST IN THE IMMEDIATE VICINITY OF THE WARM FRONT. NORTH OF THE WARM FRONT CLOSER TO THE RED RIVER VALLEY...LARGE HAIL AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS...AS THE LOW-LEVEL AIRMASS REMAINS COOL AND STABLE. A STORM COMPLEX WILL LIKELY EVOLVE BY MID-EVENING ACROSS NORTH TEXAS... WITH A LOCALIZED HEAVY RAIN AND FLOOD THREAT...NAMELY ACROSS THE NORTHEAST HALF OF NORTH TEXAS OVERNIGHT...AS THE MAIN UPPER LEVEL DISTURBANCE MOVES THROUGH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THUNDERSTORMS AND THEIR ASSOCIATED THREAT OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS TUESDAY...WITH A LOCALIZED SEVERE WEATHER THREAT REMAINING ACROSS FAR SOUTHEAST PORTIONS OF NORTH TEXAS WHERE MOIST AND UNSTABLE AIR WILL REMAIN. THE PRIMARY THREATS FROM STORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS... THOUGH AN ISOLATED TORNADO CANT BE RULED DURING THE AFTERNOON HOURS SOUTHEAST OF A TEMPLE TO ATHENS LINE. OTHERWISE...AN ISOLATED THUNDERSTORM WILL REMAIN POSSIBLE TUESDAY EVENING ACROSS EASTERN SECTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 20 THROUGH MIDNIGHT. 05/
In the hours before
Special weather statement, Nov 10, 12:29 PM CST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 PM CST MON NOV 10 2008
TXZ129-101900-
EASTLAND TX-
1229 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 1229 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF RISING STAR...MOVING
NORTHEAST AT 30 MPH.
A SECOND INTENSIFYING THUNDERSTORM WAS LOCATED IN CALLAHAN COUNTY
NEAR ADMIRAL...ALSO MOVING NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
CARBON...CISCO...EASTLAND...GORMAN...RANGER AND RISING STAR.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3253 9911 3252 9909 3252 9896 3251 9896
3251 9861 3220 9867 3209 9893 3208 9912
TIME...MOT...LOC 1829Z 232DEG 25KT 3203 9904Special weather statement, Nov 10, 12:47 PM CST, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1247 PM CST MON NOV 10 2008 TXZ141-101915- COMANCHE TX- 1247 PM CST MON NOV 10 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN COMANCHE COUNTY AT 1247 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF RISING STAR...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF NORTHERN COMANCHE AND SOUTHERN EASTLAND COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3208 9893 3226 9855 3212 9846 3194 9883 TIME...MOT...LOC 1847Z 247DEG 26KT 3207 9890
Special weather statement, Nov 10, 1:20 PM CST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 PM CST MON NOV 10 2008
TXZ129-101945-
EASTLAND TX-
120 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 120 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GORMAN...MOVING NORTHEAST AT
30 MPH.
A SECOND STRONG THUNDERSTORM WAS LOCATED NEAR CISCO....ALSO MOVING
NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CISCO...EASTLAND...GORMAN
AND RANGER.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3252 9910 3251 9847 3231 9847 3225 9857
3215 9879 3230 9877 3219 9913
TIME...MOT...LOC 1920Z 230DEG 24KT 3220 9870Special weather statement, Nov 10, 2:09 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CST MON NOV 10 2008
TXZ130-102045-
ERATH TX-
209 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN ERATH COUNTY
AT 209 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF STEPHENVILLE...MOVING
NORTHEAST AT 30 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3252 9838 3252 9807 3250 9805 3246 9804
3229 9847 3246 9847
TIME...MOT...LOC 2009Z 235DEG 27KT 3241 9837Special weather statement, Nov 10, 2:21 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CST MON NOV 10 2008
TXZ129-102045-
EASTLAND TX-
221 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 221 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER RANGER...MOVING NORTHEAST AT 30 MPH.
OTHER STRONG THUNDERSTORMS WERE LOCATED 2 MILES SOUTHWEST OF GORMAN
AND 7 MILES NORTHWEST OF CARBON. THESE STORMS WERE ALSO MOVING
NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
CARBON...CISCO...EASTLAND...GORMAN AND RANGER.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3251 9882 3252 9847 3231 9847 3217 9873
3217 9875 3215 9877 3215 9879 3226 9883
3218 9912 3237 9912
TIME...MOT...LOC 2021Z 237DEG 26KT 3248 9866Special weather statement, Nov 10, 2:42 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CST MON NOV 10 2008
TXZ116-102115-
PALO PINTO TX-
242 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN PALO PINTO COUNTY
AT 242 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR STRAWN...MOVING NORTHEAST AT 35 MPH.
A SECOND STRONG THUNDERSTOM WAS LOCATED NEAR SANTO...ALSO MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE GORDON AND MINERAL WELLS.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3265 9857 3285 9824 3284 9806 3252 9806
3252 9857
TIME...MOT...LOC 2042Z 232DEG 32KT 3254 9850The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 12:29 PM CST | Special Weather Statement | FWD | Eastland | 31 min |
| Nov 10, 12:47 PM CST | Special Weather Statement | FWD | Comanche | 28 min |
| Nov 10, 1:20 PM CST | Special Weather Statement | FWD | Eastland | 25 min |
| Nov 10, 2:09 PM CST | Special Weather Statement | FWD | Erath | 36 min |
| Nov 10, 2:21 PM CST | Special Weather Statement | FWD | Eastland | 24 min |
| Nov 10, 2:42 PM CST | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Nov 10, 3:04 PM CST | Tornado Warning | FWD | Hood, Palo Pinto, Parker | 41 min |
| Nov 10, 3:05 PM CST | Severe Thunderstorm Warning | FWD | Erath | 55 min |
| Nov 10, 4:07 PM CST | Severe Thunderstorm Warning | FWD | Parker | 38 min |
| Nov 10, 4:18 PM CST | Special Weather Statement | FWD | Parker | 27 min |
| Nov 10, 4:19 PM CST | Special Weather Statement | FWD | Eastland | 26 min |
| Nov 10, 4:37 PM CST | Special Weather Statement | FWD | Erath | 23 min |
| Nov 10, 4:46 PM CST | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 44 min |
| Nov 10, 4:49 PM CST | Special Weather Statement | FWD | Denton | 26 min |
| Nov 10, 4:53 PM CST | Special Weather Statement | FWD | Eastland | 37 min |
| Nov 10, 5:04 PM CST | Severe Thunderstorm Warning | FWD | Erath | 26 min |
| Nov 10, 5:10 PM CST | Flash Flood Warning | FWD | Erath, Palo Pinto | 2 hr |
| Nov 10, 5:14 PM CST | Special Weather Statement | FWD | Denton | 31 min |
| Nov 10, 5:29 PM CST | Tornado Warning | FWD | Erath | 31 min |
| Nov 10, 5:31 PM CST | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 59 min |
| Nov 10, 5:43 PM CST | Areal Flood Advisory | FWD | Denton | 2 hr |
| Nov 10, 5:48 PM CST | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.